# SDR GTIA2024032638012

- Difficulty date: March 23, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N602NK
- Make and model: Airbus A320-232
- Aircraft serial: 4264
- Aircraft time: 49,741 hours, 22,867 cycles
- Engine: Iae V2527A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Probe
- Part number: 2A3343
- Part serial: PSGCAM1329
- Condition: Warning Message
- Location: Nr 1 Engine
- Part time: 7,539 hours, 3,458 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 1 EPR MODE FAULT-R/R ENG 1 P2T2 PROBE IAW AMM 73-22-11 OPS CHECKS GOOD
